# SDR 05FDEA04155

- Difficulty date: December 6, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER TEE CAP CORRODED AT STA BS 344 BETWEEN  LBL24 AND RBL24.  CUT OUT CORRODED SECTION OF TEE CAP FROM LBL45 TO RBL24 IAW  SRM 53-10-8 FIGURE 9.  FABRICATED NEW TEE SECTION AND SPLICE ANGLES IAW SRM 53-10-8 FIGURE 9.  ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2. THIS IS A MAJOR REPAIR SIGNED BY MECH NR 98629 AND QC281 REF SNRM N00598.
